# SDR DXTA2022102472670

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 6,647 hours, 5,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN THE ARM POSITION.  ACCESS FWD AND AFT EMERGENCY BATTERIES FOR TROUBLESHOOTING. NOTED WITH THE FWD BATTERY CONNECTED AND THE AFT BATTERY DICONNECTED AND THE SWITCH IN THE ARM POSITION THE LIGHTS DID NOT COME ON. THE AFT BATTERY NEEDS REPLACED REMOVED AND REPLACED AFT EMERGENCY BATTERY REF EMB-300 MM 33-52-01/400 OPS CHECKED GOOD.
